Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Small black lump in penis, skin tear on removal. Cause of worry?

hello, I m 18 years old.Male. All my life I ve had this black small pebble in my penis s visible and looks like it could be taken i recently took it out.and some skin tear happened...but anyways it came off...and i got very scared that i might have did something i wasn t supposed to...this pebble was adjacent to the top view of my penis
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you had probably a sebaceous cyst on shaft of the penis which you attempted to remove and resulted in to injury to skin.

Please consult qualified surgeon to have inspection of the wound and to confirm whether you have excised it completely or not.

You need to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily.

Ensure to wash and clean the wound and apply topical antibiotic ointment like Neosporine twice daily,

Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor